Bloating again

Hi all

I finished 7 sessions of Taxol/Carboplatin(with Avastin added on last 3) on December 3d and have had two infusions of Avastin only since. I've had some discomfort/pain and bloating in my abdomen and had a scan last Thursday. I'm due to see the onc. on 10th March, but decided to call the hospital for earlier results. A registrar ( I think) called me yesterday , asked me how I was feeling and had I been experiencing any bloating. He said the scan was "stable" and the CA125 levels were within normal range, but that there is some fluid evident. I asked was this something to worry about, and he said that it's an indication that something is not right (or words to that effect, I can't recall the exact words he used) and my oncologist will discuss it with me.

Although I'm trying to look at the positives - normal CA125, stable scan- I am getting quite uptight and worried. I was diagnosed last June with Stage 4 , with spread to spleen and liver, grade 3 serous OC and had debulking surgery . When they operated there was no evidence of cancer in spleen and liver. It seems the chemo took care of those!

Any comments/advice from the warriors on this site would be much appreciated!

regards to all


2 Replies

  • Hi Juliet well the scan shows stable so that is good and also the ca 125 is okay. You will probably be staying on the Avastin for a while, I had infusions every three weeks. Sometimes the Registrars can be more scary than the oncologists so maybe wait and see your Oncologist before getting worried. Its the oncologist who is the most knowledgeable on the team. Maybe it might be a good idea to ring Ruth the Ovacome Nurse if you are experiencing symptoms. I hope your appointment with the Oncologist is soon so that you get a clearer picture. In the meantime if it is fine where you are try and get out for a walk if you are able, it can help our thoughts settle.

  • Thanks Suzuki - I've relaxed a little about it now. I see the oncologist on 10th March so not too long to wait. You're right, I will be on Avastin for at least a year, every three weeks.


You may also like...